# SDR C1HA200396015

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH RED (NOSE GEAR) DISAGREEMENT LIGHT AND GREEN (NOSE GEAR) DOWN/LOCKED LIGHT ILLUMINATED.  NOSE GEAR LOCK AND POS SWITCHES ADJUSTMENT TEST DONE AFTER FOUND SW CONTAMINATED AND SAME CLEANED.  IND NORMAL.MM 32-61-71.
